MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC WEBCOL; PAD, ALCOHOL, DEVICE DISINFECTANT

CARDINAL HEALTH 200, LLC WEBCOL; PAD, ALCOHOL, DEVICE DISINFECTANT
Model Number 5110
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported they think they may have an infection because of the alcohol prep.Additional information received stated the patient was using the alcohol preps to clean his leg to start a new site for a remodulin injection sub q.The patient's leg became painful more than normal and swelled up 3 inches more than normal.His leg had a 102 temp on it until he removed the site and cleaned it very well.The injection point is still very red, and the patient still has pain.The redness on the rest of the leg has started to go away.The pain is tolerable now which is different than any other site reaction that the patient has gotten from the medicine.The patient did not see a doctor but did speak to his pharmacist.No medications were required.
 
Additional Manufacturer Narrative
A non-conformance record review for the reported lot number was conducted.All in-process and final acceptance inspections were performed in accordance with established procedures.There were no devices or photos returned for evaluation; therefore, the affected device could not be evaluated, and a definitive root cause could not be determined.However, a corrective and preventive action has been initiated to further investigate the reported issue.We will continue to monitor and take additional actions, as applicable.

Brand Name
WEBCOL
Common Device Name
PAD, ALCOHOL, DEVICE DISINFECTANT
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
1430 marvin griffin road, po b
augusta GA 30906
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key24775920
Report Number1423537-2026-00098
Device Sequence Number21304403
Product Code LKB
UDI-Device Identifier10192253046205
UDI-Public(01)10192253046205(10)25K041462
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number5110
Device Catalogue Number5110
Device Lot Number25K041462
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/03/2026
Supplement Report FDA Received Date06/15/2026
Date Device Manufactured10/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale